Prednisone

Last Update February 11, 2016
Prednisone is a synthetic corticosteroid that reduces inflammation and suppresses the immune system. Prednisone is prescribed for a wide range of conditions, especially autoimmune ...
Read more
Satisfaction Score
?
2.8
5 1 558404
Moderately Satisfied
based on 558,404 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 11, 2016
Satisfaction Score
?
2.8
Moderately Satisfied
based on 558,404 conversations around the web
Share your experience
Share your experience

Does Prednisone cause Shakiness?

#97 in Prednisone discussions - 191 posts discuss Shakiness with Prednisone. Shakiness is #97 concern in Prednisone discussions.

Does Prednisone cause Shakiness?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 191 discussions
?
th very many side-effects. I also get tremors/shakiness o...
| www.sclero.org
" Hello I have been on varying amounts of prednisone for the last 5 ...be due to the prednisone. It is a wonderful drug for all that it treats but with very many side-effects. I also get... "

?
ve that causes side effects like anxiety and shakiness. To...
" ...When you first take prednisone you feel calm and relaxed, but it is the withdraw from it I believe that causes side effects like anxiety and shakiness. To counter this, my ...Overall my experience with... "

?
et rid of it in my system. I still have a bit of shakiness...
| www.medications.com
" PredniSONE Ear inflammation, chronic ear, odd days, mouth wash, jaw pain I have been off my month long prednisone trip for ten days now. the doctor said it could take a month to get rid of it in my... "

?
higher the dose of pred that I am on the worse the shaking...
| ywasg.com
" I have major shakiness problems too. I call it ...he is doing. Lately I have noticed the shaking isn't just my hands ...that the higher the dose of pred that I am on the worse the shaking i... "

?
easily get into my normal routine. I had the shakiness a...
| transplantcafe.com
" ...first month, especially with the Predinsone, when I was taking 20 mg of it a day. I couldn't do to much to soon and had to easily get into my normal routine. I had the shakiness and the inability... "

?
extreme joint and muscle pain fatigue and shakiness...
| www.mdjunction.com
" ...by my current endo that prednisone has less mineralcoticosteriod properties and ...will just stay with pred. i have a hard time tapering, just went from 8 to 7 and was experiencing extreme joint and... "

?
days last year and had to go off of it do to the shakiness...
| cdiffdiscuss.org
" I was on prednisone for only a few days last year and had to go off of it do to the shakiness and jitters. It made my ...something, and it made my arms and legs tingle and then go numb ...experience at all!... "

?
have not had that-thankfully. But it was a scary experience...
| neurotalk.psychcentral.com
" ...believe it!!! I have had a few bouts of shakiness/ tremor-like experiences. At first, ...reaction to IVIG, then when I went off prednisone-but I never really got ...I have not taken prednisone, I have not... "

?
random Pred side effects...how long did it take to wear off...
| www.healingwell.com
" ...days put onto Pred. (Although I have experienced similar symptoms a couple of years ago but again not sure of the cause) I'm glad to have found someone else with these random Pred side... "

?
p to 20MG per day and feeling all of the anxiety, shakiness,...
| www.healingwell.com
" ...hearing about it. I was finally off of Prednisone only to be put right back on it again because I am still flaring. Now I am back up to 20MG per day and feeling all of the anxiety, shakiness, and... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...